Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Using proair HFA metered dosage albuterol inhaler. Feeling shaky and tired to give skating program. Advise lower dosage?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I am currently using PROAIR HFA 90 mcg metered dosage albuterol inhaler. It makes me shaky when I use it. Is there a lower dosage available as I am a figure skater and do not like the shaky feeling I get. It does seem to help me with my needed wind as I sometimes feel too tired to d a complete 5 minute program without it.
Posted Wed, 11 Sep 2013 in Lung and Chest disorders
Answered by Dr. Basheer Ahamed 1 hour later
Brief Answer:
PROAIR HFA less then 90 mcg is not available.

Detailed Answer:

Welcome to XXXXXXX Thanks for your query.

Tremors(Shaky) is one of the common side effects of Beta blockers(Albuterol).
Your complains are very genuine. But PROAIR HFA 90 mcg is the smallest dose preparation of albuterol available in the market.

To overcome this problem you may decrease the number of puffs administer(ie if you're using 2 puffs at a time it may be reduced to 1 puff at a time).
Use it at bed time so that so that you may not experience tremors during work.

If you're still not able to tolerate and it hampers you're work then consult you're for other alternative treatment.

Hope the answer helps you.
Please to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor